# SDR SWIA200718714

- Difficulty date: August 2, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 35,906 hours, 46,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-CHECK, LEFT SIDEWALL SEAT TRACK HAS CORROSION ON FORWARD SECTION.  REPLACED THE LEFT FORWARD SIDEWALL SEAT TRACK SECTION IAW EMB120 AMM 53-01-05.
